MathSciNet Relay Station
MathSciNet bibliographic data
MR2415806 34B18 (34B10 34B16)
Su, Hua Positive solutions for $n$-order $m$-point $p$-Laplacian operator singular boundary value problems. Appl. Math. Comput. 199 (2008), no. 1, 122–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement